T Nation

Having Angry Mood Swings.


#1

I'm on a cycle of cypoinate and having real crazy mood swings and getting mad real easy. The girlfriend is getting pissed.....any ideas?? I don't want to stop my cycle.....Im having good gains.


#2

Age? Diet? PCT?


#3

What is your dosage and frequency? How long have you been on? Were you an asshole to begin with, even if just a little bit? Plus answer the questions above.


#4

After you answer all those questions, ask yourself another rational decision: What do you value more, your gains or your social life? I say that because I lost a fiance due to cycle mood swings.


#5

I'd dump your girlfriend, stay on your cycle and get a better one when your all buffed and ripped. Ok I'm not serious. I just feel the need to joke.

If you can't fix it your mood swings then you have a choice; deal with the mood swings or stop your cycle. You have to weigh what's more important to you. Are the consequences of your mood swings that bad that they over shadow you progress in the gym? How much do you want to keep your girlfriend?

Sooooo IMO if you can't deal with them and they are making your life unmanageable then perhaps you should stop.

Still if there is a way to use AI's, SERMs, doses, or whatever to control your mood swings so you can stay on then more power to you.


#6

Funny, when I did my first cycle (mexican primo-teston), my girlfriend at the time rather enjoyed the side effects.


#7

Bummer. I'd imagine you rethought your AAS use after this happened. The only thing that brought me close to this same situation was with tren, after which we both decided I should look into other compounds.


#8

Are you taking any anti-E or AI medications with the test? I've gotten mood swings if my E is either too high or too low.

Also... do you consume alcoholic beverages while on AAS?


#9

Im taking 1cc a week of cyponiate.....
20mg of tamox, a day
5th week on
24years old
Don't drink alcohol

I could be an asshole before I started cycle
But now the littlest things piss me off

I mean 1cc is 1cc..... but I know people who take a whole lot more then that and seem to keep their same personality.....but everybody different I guess

I love how I feel in the gym....
but don't want to lose the girl


#10

1cc, that is useless info, but i will guess that you are doing about 200mg/week. if that makes you angry then there is somthing wrong with you.


#11

I see two things that could be the problem.

First, some individuals are predisposed to being an asshole. Most people with "'roid rage" had preexisting anger management or social dysfunction issues before using AAS. The AAS would just exacerbate the problem.

Second, and more likely, you are taking 20mg/day of Nolva. Given the dose of 250mg/wk of test 20mg/day of Nolva is too much. Even if you were taking more T than you are, 20mg/day of Nolva can cause some people problems. I know that if I take nolva at 20mg or more I get pretty emotional and have mood swings, sort of like a woman on her period. This could be the problem.

With your dose of T you likely don't even need an anti-E. I would suggest dropping the Nolva and if you have sides then start at a low dose like 5mg/day, then 10mg/day if necessary (low doses since it seems you may be sensitive to Nolva). And why the fuck are you only taking 250mg/wk of T?! Try taking 500mg/wk. 250 is too low and is a waste of time. 400mg/wk is about minimum for a cycle.


#12

Tamoxifen causes me to have severe mood swings/agression. Maybe try dropping the nolva and swithcing to an AI before you call it quits.
peace.


#13

I just noticed it was 1cc per week. Yea, ditch the ancillaries at that dose.


#14

There could be several factors. I don't know much about the effects of the nolv like the vets here do.

My only opinion to you would be to make serious attempts at channeling all the anger in the gym. Get pissed off at those weights until you have no juice left in you.

Outside the gym, focus and concentrate on controlling your emotion, especially around your girlfriend and at work. Try not to drink at all as that could put you in a rage. Feel the anger, don't express it.


#15

Thanks I'll try dropping the Nolvadex. My first cycle I figured I would see how I react. I've gained about ten pounds and body fat has remained the same at about 8%.......strength has gone up.........so 250mg hasn't been a waste.

But plans were to increase dosage at next cycle.

Thanks for the info you guys are great!!


#16

Getting laid two times daily works for me.
You'll find yourself a lot more easygoing afterwrds.